Extensions of the Cayley-Hamilton theorem to fractional descriptor linear systems

Tadeusz Kaczorek

Abstract

The classical Cayley-Hamilton theorem is extended to the fractional descriptor continuous-time linear systems. First the theorem is extended to fractional descriptor linear systems with commuting matrices and next to any pair of matrices of the descriptor linear systems. The extensions are based on the application of the Lagrange-Sylvester formula of the function of matrices.
Author Tadeusz Kaczorek (FoEE / ICIE) - [Bialystok University of Technology (PB)]
Tadeusz Kaczorek,,
- The Institute of Control and Industrial Electronics
- Politechnika Białostocka
Pages838-843
Publication size in sheets0.5
Book 2016 21ST INTERNATIONAL CONFERENCE ON METHODS AND MODELS IN AUTOMATION AND ROBOTICS (MMAR), 2016, 345 E 47TH ST, NEW YORK, NY 10017 USA, IEEE, ISBN 978-1-5090-1866-6
Keywords in Englishextension; Cayley-Hamilton theorem; fractional; descriptor; linear system
LanguageEnglish
Score (nominal)0
ScoreMinisterial score = 0.0, 11-07-2020, BookChapterMatConfByConferenceseries
Ministerial score (2013-2016) = 0.0, 11-07-2020, BookChapterMatConfByConferenceseries
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?